Computability of Homogeneous Models

Notre Dame Journal of Formal Logic 48 (1):143-170 (2007)
In the last five years there have been a number of results about the computable content of the prime, saturated, or homogeneous models of a complete decidable theory T in the spirit of Vaught's "Denumerable models of complete theories" combined with computability methods for degrees d ≤ 0′. First we recast older results by Goncharov, Peretyat'kin, and Millar in a more modern framework which we then apply. Then we survey recent results by Lange, "The degree spectra of homogeneous models," which generalize the older results and which include positive results on when a certain homogeneous model of T has an isomorphic copy of a given Turing degree. We then survey Lange's "A characterization of the 0-basis homogeneous bounding degrees" for negative results about when does not have such copies, generalizing negative results by Goncharov, Peretyat'kin, and Millar. Finally, we explain recent results by Csima, Harizanov, Hirschfeldt, and Soare, "Bounding homogeneous models," about degrees d that are homogeneous bounding and explain their relation to the PA degrees
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1305/ndjfl/1172787551
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
Download options
PhilPapers Archive

Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 23,664
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA
Karen Lange (2008). The Degree Spectra of Homogeneous Models. Journal of Symbolic Logic 73 (3):1009-1028.

Add more citations

Similar books and articles
Karen Lange (2008). The Degree Spectra of Homogeneous Models. Journal of Symbolic Logic 73 (3):1009-1028.
Robert I. Soare (1996). Computability and Recursion. Bulletin of Symbolic Logic 2 (3):284-321.
Libo Lo (1983). On the Number of Countable Homogeneous Models. Journal of Symbolic Logic 48 (3):539-541.
Stewart Shapiro (1983). Remarks on the Development of Computability. History and Philosophy of Logic 4 (1-2):203-220.

Monthly downloads

Added to index


Total downloads

12 ( #354,241 of 1,903,037 )

Recent downloads (6 months)

5 ( #192,461 of 1,903,037 )

How can I increase my downloads?

My notes
Sign in to use this feature

Start a new thread
There  are no threads in this forum
Nothing in this forum yet.